MathSciNet Relay Station
MathSciNet bibliographic data
MR1067406 14A22 (16P40 16W50)
Artin, M.; Van den Bergh, M. Twisted homogeneous coordinate rings. J. Algebra 133 (1990), no. 2, 249–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement